# SDR REXA2017041200500

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 22,135 hours, 19,371 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK LEAKS.    REPLACED THE DAMAGED OXYGEN MASK IAW AMM 35-11-12. OPS & LEAK CHECKED GOOD.
